MAUDE Adverse Event Report: INFUTRONIX, LLC. ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET

INFUTRONIX, LLC. ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP; IV ADMINISTRATION SET
Model Number HS-004
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
A distributor of infutronix received a complaint from a pharmacist, reportedly the patient went to the hospital for a scheduled blood transfusion and passed away "shortly after arriving to the hospital"."the hospital put everything in a bag along with the drug/fluid bag." the "tubing was not clamped when it was disconnected and the medication, blincyto, leaked out".The bag and tubing were retained for a short time after the product was received from the hospital.During that time, the reporter indicated they "did hook it up to another pump and did test it with a nursing supervisor." during the testing they "could not find any leaks in the tubing or the bag.It was very hard to replicate the occlusion error the way a picc line would." the testers "clamped it off, tried to slightly occlude it but it would never leak anywhere." the reporter later clarified: "the picc line discussion occurred with an employee at zyno solutions.Picc lines can sometimes cause occlusions.It is a side note that the patient had a picc line since we did not have all the information on where and how the pump was damaged.Upon finding more information out the picc line pressure did not cause the leak." medication being infused was blincyto.Operator of the device was a patient.Patient was under treatment for acute lymphoblastic leukemia (all) at the time of death.Per the reporter: "the medical product was not result of the patient passing away, the patient had a cancer diagnosis, and was not doing well." "i do not believe that the cause of death has anything to do with the pump." the event of death is therefore not considered device related.The contract manufacturer of the affected device is podo xingda (tianjin) medical co.Ltd.
 
Additional Manufacturer Narrative
Return of the device was requested, but the reporter confirmed that the device has been discarded.

Brand Name
ADMINISTRATION SET FOR HALO II AMBULATORY INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
INFUTRONIX, LLC.
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX, LLC.
177 pine street
natick MA 01760
Manufacturer Contact
lorraine hanley
177 pine street
natick, MA 01760
5083158230
MDR Report Key16400601
Report Number3011581906-2023-00010
Device Sequence Number12160690
Product Code FPA
UDI-Device Identifier00817170020031
UDI-Public00817170020031
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/14/2025
Device Model NumberHS-004
Device Catalogue NumberHS-004
Device Lot Number2206013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2023
Initial Report FDA Received Date02/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale